Volume 15, Issue 1 (4-2020)                   IJMSI 2020, 15(1): 53-63 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Hassanzadeh-lelekaami D. On the Prime Spectrum of Torsion Modules. IJMSI. 2020; 15 (1) :53-63
URL: http://ijmsi.ir/article-1-1070-en.html
Abstract:  

The paper uses a new approach to investigate prime submodules and minimal prime submodules of certain modules such as Artinian and torsion modules. In particular, we introduce a concrete formula for the radical of submodules of Artinian modules.

Type of Study: Research paper | Subject: Special

References
1. A. Abbasi and D. Hassanzadeh-Lelekaami, Modules and spectral spaces, Comm. Algebra,40(11), (2012), 4111-4129. [DOI:10.1080/00927872.2011.602273]
2. S. Abu-Saymeh, On dimensions of finitely generated modules, Comm. Algebra, 23(3),(1995), 1131-1144. [DOI:10.1080/00927879508825270]
3. D. D. Anderson, A note on minimal prime ideals, Proc. Amer. Math. Soc., 122, (1994),13-14. [DOI:10.1090/S0002-9939-1994-1191864-2]
4. A. Azizi, Weak multiplication modules, Czechoslovak Math. J., 53(128), (2003), 529-534. [DOI:10.1023/B:CMAJ.0000024500.35257.39]
5. A. Azizi, Strongly irreducible ideals, J. Aust. Math. Soc., 84 (2008), 145-154. [DOI:10.1017/S1446788708000062]
6. A. Azizi, Prime submodules of Artinian modules, Taiwanese J. Math., 13(6B), (2009),2011-2020. [DOI:10.11650/twjm/1500405654]
7. M. Behboodi, A generalization of the classical krull dimension for modules, J. Algebra, 305, (2006), 1128-1148. [DOI:10.1016/j.jalgebra.2006.04.010]
8. M. P. Brodmann, R. Y. Sharp, Local cohomology: An algebraic introduction with geometric applications, Cambridge University Press, 1998. [DOI:10.1017/CBO9780511629204]
9. J. Dauns, Prime modules, J. Rein. Ang. Math., 298, (1978), 165-181. [DOI:10.1515/crll.1978.298.156]
10. Z. A. El-Bast, P. F. Smith, Multiplication modules, Comm. Algebra, 16(4), (1988), 755-779. [DOI:10.1080/00927878808823601]
11. E. H. Feller and E. W. Swokowski, Prime modules, Canad. J. Math., 17, (1965), 1041-1052. [DOI:10.4153/CJM-1965-099-5]
12. D. Hassanzadeh-Lelekaami and H. Roshan-Shekalgourabi, Prime submodules and a sheaf on the prime spectra of modules, Comm. Algebra, 42(7), (2014), 3063-3077. [DOI:10.1080/00927872.2013.780063]
13. D. Hassanzadeh-Lelekaami and H. Roshan-Shekalgourabi, On regular modules over commutative rings, Bull. Malays. Math. Sci. Soc (2017), https://doi.org/10.1007/s40840-017-0501-0 [DOI:10.1007/s40840-0170501-0.]
14. H. Koohy, On finiteness of multiplication modules, Acta Math. Hungar., 118(1-2), (2008),1-7. [DOI:10.1007/s10474-007-6136-0]
15. Chin-Pi Lu, Prime submodules of modules, Comment. Math. Univ. St. Pauli, 33(1),(1984), 61-69.
16. Chin-Pi Lu, M-radicals of submodules in modules, Math. Japonica, 34(2), (1989), 211-219.
17. Chin-Pi Lu, Spectra of modules, Comm. Algebra 23(10), (1995), 3741-3752. [DOI:10.1080/00927879508825430]
18. Chin-Pi Lu, The Zariski topology on the prime spectrum of a module,Houston J. Math.,25(3), (1999), 417-432.
19. Chin-Pi Lu, Saturations of submodules, Comm. Algebra, 31(6), (2003), 2655-2673. [DOI:10.1081/AGB-120021886]
20. Chin-Pi Lu, A module whose prime spectrum has the surjective natural map, Houston J. Math., 33(1), (2007),125-143.
21. Chin-Pi Lu, Modules with Noetherian spectrum, Comm. Algebra, 38(3), (2010), 807-828. [DOI:10.1080/00927870802578050]
22. S. H. Man, On commutative rings which satisfy the generalized radical formula, Comm.Algebra, 27(8), (1999), 4075-4088. [DOI:10.1080/00927879908826683]
23. R. L. McCasland, M. E. Moore, On radicals of submodules of finitely generated modules,Comm. Algebra, 29(1), (1986), 37-39. [DOI:10.4153/CMB-1986-006-7]
24. R. L. McCasland, M. E. Moore, On radicals of submodules, Comm. Algebra, 19, (1991),1327-1341. [DOI:10.1080/00927879108824205]
25. R. L. McCasland, M. E. Moore, Prime submodules, Comm. Algebra, 20(6), (1992),1803-1817. [DOI:10.1080/00927879208824432]
26. R. L. McCasland, M. E. Moore, and P. F. Smith, On the spectrum of a module over a commutative ring, Comm. Algebra, 25(1), (1997), 79-103. [DOI:10.1080/00927879708825840]
27. R. L. McCasland, P. F. Smith, Prime submodules of noetherian modules, Rocky Mtn. J.Math., 23(3), (1993), 1041-1062. [DOI:10.1216/rmjm/1181072540]
28. M. E. Moore, S. J. Smith, Prime and radical submodules of modules over commutative rings, Comm. Algebra, 30(10), (2002), 5037-5064. [DOI:10.1081/AGB-120014684]
29. S. Namazi, Y. Sharifi, Catenary modules, Acta Math. Hungar., 85(3), (1999), 211-218. [DOI:10.1023/A:1006671630233]
30. D. Pusat-Yilmaz, P. F. Smith, Radicals of submodules of free modules, Comm. Algebra,27(5), (1999), 2253-2266. [DOI:10.1080/00927879908826563]
31. D. Pusat-Yilmaz, P. F. Smith, Modules which satisfy the radical formula, Acta Math.Hungar, 95(1-2), (2002), 155-167. [DOI:10.1023/A:1015624503160]
32. Y. Sharp, Steps in commutative algebra, second ed., Cambridge University Press, 2000. [DOI:10.1017/CBO9780511623684]
33. P. F. Smith, Concerning a theorem of i. s. cohen, Analele stiintifice ale Universitatii Ovidius Constanta, XIth National Conference of Algebra (Constanta, 1994), National Conference of Algebra, 1994, pp. 160-167.
34. Y. Tiras, M. Alkan, Prime modules and submodules, Comm. Algebra, 31(11), (2003), 5253-5261. [DOI:10.1081/AGB-120023953]
35. O. Zariski, P. Samuel, Commutative algebra, vol. I, Princeton, New Jersey: D. Van Nostrand Co., Inc., 1958.

Add your comments about this article : Your username or Email:
CAPTCHA

© 2020 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb